标题:A strong law of large numbers for non-additive probabilities
作者:Zengjing Chen;Panyu Wu;Baoming Li
通讯作者:Wu, P
作者机构:[Chen, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South K 更多
会议名称:International Conference on Nonlinear Mathematics for Uncertainty and its Applications (NLMUA)
会议日期:SEP 07-09, 2011
来源:International journal of approximate reasoning
出版年:2013
卷:54
期:3
页码:365-377
DOI:10.1016/j.ijar.2012.06.002
关键词:non-additive probability;strong law of large numbers;independence;upper expectation;bernoulli experiment
摘要:In this paper, with the notion of independence for random variables under upper expectations, we derive a strong law of large numbers for non-additive probabilities. This result is a natural extension of the classical Kolmogorov\'s strong law of large numbers to the case where the probability is no longer additive. As an application of our result, we give most frequent interpretation for Bernoulli-type experiments with ambiguity.
收录类别:CPCI-S;EI;SCOPUS;SCIE
WOS核心被引频次:18
Scopus被引频次:19
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84873737388&doi=10.1016%2fj.ijar.2012.06.002&partnerID=40&md5=417292225625cd86cec5d46d40030dea
TOP